# SDR CALA2025092909377

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N14502
- Make and model: Airbus A321-271NX
- Aircraft serial: 11598
- Aircraft time: 5,192 hours, 1,849 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DAN5008
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 43R CORRODED AFT OF FR65 5.5IN.   REPAIRED STRINGER 43R AT AFT CARGO, AFT OF FR 65 5.5IN PER A321 UAL 53-41-13-300-003 THIS TASK IS A CATEGORY A.
